Serotonin syndrome caused by olanzapine and clomipramine.
Anaesthesiology and Intensive Care Unit, S. Giovanni di Dio Hospital, Crotone, Italy. [email protected]
- Published Article
- Publication Date
Jan 01, 2008
We describe a case of severe serotonin syndrome. The patient was simultaneously taking the atypical antidepressant olanzapine and a tricyclical antidepressant, clomipramine. Symptoms included altered mental state resulting in coma, myoclonus, hyperreflexia, diaphoresis, diarrhoea, disorientation and fever. After suspension of antidepressant drugs, intensive symptomatic treatment and administration of biperiden and cyproheptadine, the patient's condition improved.
Report this publication
From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.
This record was last updated on 06/09/2018 and may not reflect the most current and accurate biomedical/scientific data available from NLM.
The corresponding record at NLM can be accessed at https://www.ncbi.nlm.nih.gov/pubmed/18004234